MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex Biliary PLUS RX Stent System; Stents, Drains And Dilators For The Biliary Ducts

BOSTON SCIENTIFIC CORPORATION WallFlex Biliary PLUS RX Stent System; Stents, Drains And Dilators For The Biliary Ducts
Model Number M00547520
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wall flex biliary plus rx fully covered stent was implanted in the stomach to treat a malignancy during an eus-guided hepatic gastrostomy (eus-hgs) procedure performed on (b)(6) 2026.The patient's anatomy was not dilated prior to stent placement.During the procedure, the stent was successfully implanted.However, during a follow-up evaluation on (b)(6) 2026, a computed tomography (ct) scan revealed that the wall flex biliary stent had migrated into the stomach.A laparoscopic procedure was subsequently performed, and the stent was successfully explanted.There were no patient complications reported as a result of this event and the patient condition after the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2203 captures the reportable event of computed tomograpy (ct) scan was performed.Imdrf impact code f2202 captures the reportable event of laparoscopy was performed.

Brand Name
WallFlex Biliary PLUS RX Stent System
Common Device Name
Stents, Drains And Dilators For The Biliary Ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50334646
Report Number3005099803-2026-03416
Device Sequence Number14820159
Product Code FGE
UDI-Device Identifier00191506044510
UDI-Public(01)00191506044510
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242950
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547520
Device Catalogue NumberM00547520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown